See Alike in...

Alike App

Browser

Ally131

720d

I just started taking Remeron, it makes me very spacey feeling. Just wanted to know if this has helped anyone and if the spacey feeling goes away?

Top reply
    • BrandiCollins

      715d

      @Ally131 I think so!

    • mydragonmoon

      717d

      I usually take remeron at bedtime for sleep. So I'm not surprised that it makes you feel spacy

      • Ally131

        717d

        @mydragonmoon thx did it help with anxiety?

    • shes_gut_issues

      719d

      I first felt a little funky too, but now it doesn’t make me feel that way in the slightest! I take it right before bed and I don’t get a funny feeling, but it helps me sleep!

      • Ally131

        717d

        @shes_gut_issues thx, did it help with anxiety?

    • BrandiCollins

      720d

      When I first began taking Remron I felt the same way. I take it before bedtime so that it has the added bonus of helping me sleep. The spacey feeling definitely decreased as my body adjusted to it. My recommendation would be to give it a little time and try taking it at night if you aren’t already.

      • Ally131

        717d

        @BrandiCollins thx, did it help with anxiety?

        • BrandiCollins

          715d

          @Ally131 I think so!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion